# SDR PIDA200500002

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 18,702 hours, 12,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE (DENT) AT BS 483 SKIN PANEL BETWEEN STR 21 LT AND STR 22 LT.  REPAIRED PER SRM 53-00-01 FIG 229.
